# SDR DALA2023082907045

- Difficulty date: August 26, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 71,791 hours, 23,479 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 R CTR ENT DOOR EICAS INDICATION ON LANDING. CORRECTIVE ACTION: OPENED DOOR & CLEANED SENSOR, MSG CLEARED PER B757 AMM 52-11. OK FOR SVC. (8987034)
